I had a mastectomy & reconstruction in September last year. I was fortunate enough not to have chemotherapy or radiotherapy, started taking Tamoxifen in October. First 2 months periods were as normal timing wise but only lasted 3 days rather 5 - bonus!! Then I had one 10 days late, then a couple on time then one 18 days late then nothing. It's been 9 weeks since the last one. Not that I miss it (annoying having to carry stuff round just in case!) but I do get stomach cramps & think here we go but nothing. I don't have hot flushes (fortunately!) I'm 47 - is this likely to be menopause starting? Tamoxifen? Or just my body being weird? I've had fairly regular periods since I was 12, cycles got slightly shorter after each pregnancy. I had slightly achy joints & v dry eyes when I first started taking Tamoxifen but I'm feeling fine on them, just wondering anyone else has the same?
... View more